MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS; SPO2 8-PIN D-SUB ADAPTER CABLE

PHILIPS MEDICAL SYSTEMS; SPO2 8-PIN D-SUB ADAPTER CABLE
Model Number M1943AL
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Serial number is unknown.A follow-up report will be submitted once the investigation is complete.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.
 
Event or Problem Description
Customer reported the pulse oximetry not providing a value or waveform during pt code.Neither patient data, nor the date of the occurrence is currently available.

Brand Name
NA
Common Device Name
SPO2 8-PIN D-SUB ADAPTER CABLE
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key8860844
Report Number1218950-2019-05777
Device Sequence Number19656961
Product Code DQA
UDI-Device Identifier00884838011946
UDI-Public(01)00884838011946
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K032979
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM1943AL
Device Catalogue Number989803128651
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/17/2019
Supplement Date Received by Manufacturer07/17/2019
Initial Report FDA Received Date08/05/2019
Supplement Report FDA Received Date10/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1